Non-Darcy natural convection from arbitrarily inclined heated surfaces in saturated porous media

D S Riley, D Andrew S Rees

Research output: Contribution to journalArticle

LanguageEnglish
Pages277-295
Number of pages19
JournalQuarterly Journal of Mechanics and Applied Mathematics
Volume38
Issue number2
DOIs
StatusPublished - May 1985

Cite this

@article{70ea2bdb02804b419a3a8561e0735800,
title = "Non-Darcy natural convection from arbitrarily inclined heated surfaces in saturated porous media",
author = "Riley, {D S} and Rees, {D Andrew S}",
year = "1985",
month = "5",
doi = "10.1093/qjmam/38.2.277",
language = "English",
volume = "38",
pages = "277--295",
journal = "Quarterly Journal of Mechanics and Applied Mathematics",
issn = "0033-5614",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - Non-Darcy natural convection from arbitrarily inclined heated surfaces in saturated porous media

AU - Riley, D S

AU - Rees, D Andrew S

PY - 1985/5

Y1 - 1985/5

UR - http://dx.doi.org/10.1093/qjmam/38.2.277

U2 - 10.1093/qjmam/38.2.277

DO - 10.1093/qjmam/38.2.277

M3 - Article

VL - 38

SP - 277

EP - 295

JO - Quarterly Journal of Mechanics and Applied Mathematics

T2 - Quarterly Journal of Mechanics and Applied Mathematics

JF - Quarterly Journal of Mechanics and Applied Mathematics

SN - 0033-5614

IS - 2

ER -